MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7213
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was an area of in-stent restenosis lesion in the right coronary artery.A laser was initially used to modify the lesion.A 4.50mm x 15mm nc emerge balloon catheter was advanced and initially inflated at 16 atmospheres.However, during the second inflation at 10 atmospheres (atm) it ruptured.It was replaced with another 4.50mm x 15mm nc emerge but it also ruptured during initial inflation at 14 atm.Subsequently, a 4.50mm x 20mm nc emerge was advanced but also ruptured during the second inflation at 16 atm.The devices were completely removed and the procedure was completed with a wolverine cutting balloon followed by a non-bsc balloon catheter.There were no patient complications reported.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11369564
Report Number2134265-2021-02261
Device Sequence Number14399446
Product Code LOX
UDI-Device Identifier08714729846574
UDI-Public08714729846574
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2022
Device Model Number7213
Device Catalogue Number7213
Device Lot Number0026520110
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1